Zerlegung von regulären 2n-Ecken.

H. Pfeiffer; A. Romer

Elemente der Mathematik (1983)

  • Volume: 38, page 157-159
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Pfeiffer, H., and Romer, A.. "Zerlegung von regulären 2n-Ecken.." Elemente der Mathematik 38 (1983): 157-159. <http://eudml.org/doc/141327>.

author = {Pfeiffer, H., Romer, A.},
journal = {Elemente der Mathematik},
pages = {157-159},
title = {Zerlegung von regulären 2n-Ecken.},
url = {http://eudml.org/doc/141327},
volume = {38},
year = {1983},

AU - Pfeiffer, H.
AU - Romer, A.
TI - Zerlegung von regulären 2n-Ecken.
JO - Elemente der Mathematik
PY - 1983
VL - 38
SP - 157
EP - 159
UR - http://eudml.org/doc/141327
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.